MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,ADHESIVE,FABRIC,FINGERTIP,LG,ST

Medline Industries, LP MEDLINE; BANDAGE,ADHESIVE,FABRIC,FINGERTIP,LG,ST
Catalog Number NON25513Z
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "he attempted to use to use 10/12 bandages and they won't stick.".
 
Additional Manufacturer Narrative
The customer attempted to use 10/12 bandages and they won't stick, and the customer had to use tape to hold the bandage on; no injury, allergic reaction, or skin irritation was reported.Neither physical samples nor photos of the reported issue were provided by the customer; the vendor was notified of the issue, and trend analysis was performed by reviewing the past two years of complaint data.Based on the information provided and the results of the investigation, medline was not able to confirm the reported issue or that the product failed to meet specifications, and the cause was documented as sample required to determine cause.A review of the complaint information as well as the results of the investigation indicate no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE,ADHESIVE,FABRIC,FINGERTIP,LG,ST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50754529
Report Number1417592-2026-39238
Device Sequence Number15759176
Product Code KGX
UDI-Device Identifier10080196740185
UDI-Public10080196740185
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25513Z
Device Lot Number250620
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown